# SDR DALA2023041402990

- Difficulty date: April 10, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 91,865 hours, 41,386 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 679 2R DOOR MANUALLY DISARMED HOWEVER SLIDE LIGHT STILL ILLUMINATED. CORRECTIVE ACTION: T/S IAW B757 AMM FRM/FIM 52-11-00-815-802. AND TESTED IAW AMM 52 -11-00-862-077.OPS. CHECKS NORMAL AT THIS TIME. (8926438)
